# SDR ASAA2019021158139

- Difficulty date: February 5, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 39,189 hours, 11,572 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 14070
- Condition: Failed
- Location: Left Ram Air
- Part time: 34,143 hours, 10,108 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT NOTICED A DUCT PRESSURE SPLIT (LEFT SIDE 20 & RIGHT SIDE 42) AND THE RAM AIR DOOR FULL OPEN LIGHT WAS STILL ILLUMINATED. CLIMBING THROUGH 22,000 FEET THE LEFT PACK LIGHT ILLUMINATED. WE FOLLOWED QRH RESULTING IN HAVING THE ISOLATION VALVE CLOSED AND THE LEFT PACK OFF. THE PACK LIGHT SHORTLY LATER EXTINGUISHED AND THE RAM DOOR OPEN LIGHT ALSO EXTINGUISHED. THE DUCT PRESSURE DIFFERENTIAL RETURNED TO A 10 PSI SPLIT. GROUNDED - YES. ACCOMPLISHED BLEED AIR HEALTH CHECK PER TASK CARD BLEED CROSS OVER CHECK GOOD. ALSO REMOVED AND REPLACED LT RAM AIR ACTUATOR, INBD AND OUTBD LT RAM AIR DEFLECTOR DOOR BEARING HOUSING, AND DEFLECTOR DOOR.
